Kirkland, Extra Strength Acetaminophen 2 pks, 500 mg, 500 Tablets

Kirkland, Extra Strength Acetaminophen 2 pks, 500 mg, 500 Tablets

$29.95
Add to wishlist

Product description

Kirkland Signature Extra Strength acetaminophen caplets active ingredient is 500 mg of acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.

kirkland signature extra Strength acetaminophen caplets are easy to swallow, aspirin and caffeine free and gluten free.

  • Compare to extra Strength Tylenol active ingredientGiftHome
  • Pain Reliever/Fever Reducer
  • 2 bottles, 500 caplets each

Recently Viewed Products